| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Loss of Range of Motion (2032); Fibrosis (3167)
| Date of Event |
12/15/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - unknown biomet tibial tray catalog #: ni lot #: ni, unknown biomet tibial bearing catalog #: ni lot #: ni.H6 - component code - proposed code is mechanical (g04) - femur.The complainant has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient underwent a left knee manipulation under anesthesia to address stiffness approximately six (6) weeks following left knee arthroplasty.The patient ultimately underwent a left knee arthroplasty revision approximately eight (8) months following the manipulation due to continued complaints of pain, stiffness as well as femoral and tibial implant loosening.Initial operative notes noted no intraoperative complications.Revision operative notes noted significant arthrofibrosis, which was excised.The tibial and femoral components were noted to be loose and were revised.The patellar implant was well-fixed and remained implanted.No intraoperative complications were noted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, d4, g3, g6, h2, h3, h4, h6, h11.Medical records provided confirmed the reported event.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.